Correction

Correction: On the solutions of some systems of rational difference equations

  • Correction of: AIMS Mathematics 9: 30320-30347
  • Published: 08 February 2025
  • Citation: M. T. Alharthi. Correction: On the solutions of some systems of rational difference equations[J]. AIMS Mathematics, 2025, 10(2): 2277-2278. doi: 10.3934/math.2025105

    Related Papers:



  • 加载中


    [1] M. T. Alharthi, On the solutions of some systems of rational difference equations, AIMS Math., 9 (2024), 30320–30347. http://dx.doi.org/10.3934/math.20241463 doi: 10.3934/math.20241463
  • Reader Comments
  • © 2025 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)

Metrics

Article views(2092) PDF downloads(80) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog